# SDR UALA2008121506887

- Difficulty date: December 13, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 55,608 hours, 20,606 cycles
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 5903150
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ENG FUEL FILTER LIGHT ILLUMINATED.  RTFL.  REPLACED NR 1 FUEL FILTER.  RAN ENGINE, NO LEAKS FOUND AT THIS TIME.  OP CHECKS GOOD.  NO FAULTS.  ACFT OK FOR SERVICE.
